Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    17
  • views
    7986

3 Weeks Post Claravis

sunandsnow5

379 views

So due to my skin becoming very difficult I stopped my Claravis treatment at the 4 month mark instead of the 5 month. I have no regrets. I have not really had any acne since. My skin is still very sensitive and flushes easily. Overall though in time I think it will gradually toughen up a bit. Any questions just message me. Best of luck!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×